# SDR CALA2013121793760

- Difficulty date: December 16, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 74,616 hours, 10,408 cycles
- Engine: Pwa PW4090
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO THROTTLE ISSUE, UNCOMMANDED CHANGE IN THRUST MODE.
